# SDR YENA2019082300472

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N977JE
- Make and model: Airbus A321-231
- Aircraft serial: 8641
- Aircraft time: 2,843 hours, 557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 330112
- Part serial: 1110
- Condition: False Activation
- Location: E/E Bay
- Part time: 2,839 hours, 553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FT # 620, DIVERTED. EMERGENCY DECLARED. AFT AVIONICS RACK SMOKE ALARM COMPLIED WITH QRH.   R & R AFT AVIONICS RACK SMOKE DETECTOR PER AMM 44-20-19. OPS GOOD. MDDR CLEARED.
